# SDR CA040623001

- Difficulty date: June 21, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Found FBA-2C
- Engine: Lyc IO540D4A5
- Propeller: Hartzl HCC3YR
- System (JASC): 1430 · Fasteners
- Part: Nut
- Part number: AN316
- Condition: Loose
- Location: Control Cable
- Component: Control Cable
- Component part number: 565550CT
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE INSPECTION THE JAM NUTS THAT SECURE THE PROP CONTROL CABLE TO AN ATTACHMENT BRACKET AT THE PROP GOVERNOR WERE FOUND LOOSE. THE LOWER JAM NUT HAD BACKED OFF COMPLETELY AND THE CABLE WAS FREE TO MOVE, BUT IN ONE DIRECTION ONLY.  THE CONTROL CABLE IS SECURED TO THE ATTACHMENT BRACKET WITH JAM NUTS THAT ARE SECURED WITH INTERNAL TOOTH LOCKWASHERS, BUT DO NOT HAVE HOLES FOR SECURING WITH LOCKWIRE.
